# SDR 99ZZZX2493

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51AG
- Make and model: Bell UH-1H
- Aircraft serial: 7120178
- System (JASC): 3212 · Emergency Flotation Section
- Part: Skid Tube
- Part number: 412320115
- Condition: Dented
- Location: Lt Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE DENTED.  REMOVED AND REPLACED.
